# SDR NACA2019012200010

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION FOUND ON RIGHT HAND KEEL BEAM @ BS 703 RBL 8. CORRECTIVE ACTION: REMOVED CORROSION ON RT KEEL BEAM @ STA 703 RBL 8 IAW DRAWING NR R25606.1-053-010-001 REV NC NO DEVIATIONS/SERVICEABLE.
